# SDR SIMA20210204002

- Difficulty date: February 4, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL ROTATING HANDLE SUPPORT BRACKET CRACKED1 CRACK .5" IN LENGTH.  C/A-R & R PAX DOOR INTERNAL ROTATING HANDLE SUPPORT BRACKET IAW EMB 145 SRM 51-40-02.
